# SDR AWXA200601863

- Difficulty date: October 22, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N530079
- Condition: Corroded
- Location: Bs 1690-1775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR-C-11- CORROSION ON HAT CHANNEL FROM B/S 1690 TO B/S 1715 AT BL 0.  REMOVED, FABRICATED AND REPLACED HAT CHANNEL FROM B/S 1690 TO B/S 1715 AT BL 0, IAW B757-200 SRM 51-40-02-0G, PARA 4 B AND E, FIG'S 3 AND 8 AND DRAWING 146N5300.
